Darius M. Moshfeghi

Publication Details

  • Persisent ocular hypertension following intravitreal ranibizumab GRAEFES ARCHIVE FOR CLINICAL AND EXPERIMENTAL OPHTHALMOLOGY Bakri, S. J., McCannel, C. A., Edwards, A. O., Moshfeghi, D. M. 2008; 246 (7): 955-958

    Abstract:

    To describe the occurrence of ocular hypertension in four patients following injection of ranibizumab intravitreally.Case series.Four patients had high intraocular pressure after intravitreal ranibizumab 0.5 mg. Ocular hypertension occurred 1 month after the second ranibizumab injection in patients 1 and 3, and 1 month after the first ranibizumab in patient 2. In patient 4, it occurred several hours after the first ranibizumab injection. In all patients, the IOP increase was sustained across several visits, requiring control with topical glaucoma therapy, and in two cases the addition of a systemic carbonic anhydrase inhibitor. None of the patients had a previous history of glaucoma, ocular hypertension or IOP asymmetry and the IOP was as high as 30, 34, 46, and 50 mmHg in the four patients.Severe and sustained ocular hypertension may occur after intravitreal ranibizumab. Although the mechanism of the pressure rise is unknown, all eyes in our series were controlled with medical therapy.

    View details for DOI 10.1007/s00417-008-0819-2

    View details for Web of Science ID 000256315400003

    View details for PubMedID 18425523

Stanford Medicine Resources:

Footer Links: